# SDR DALA101563305

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 28,112 hours, 3,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON SEAT TRACK AT Y450 FR 48, FR 49-50, FR 51, FR52-53. REPAIRED IAW ERA 478941-14.
